IVF-Infertility.com home

Losing my hair!

For new members wanting to introduce themselves.

Losing my hair!

Postby therueshk » Sun Oct 26, 2008 7:44 pm

Hey there, I am on my 3rd IVF try. I'm 44 and was using lupron twice a day and Gonal-F (follitropin) 450iu once a day for about 2 weeks. I just had my embryo transfer less than a week ago and have started progesterone shots and estradial pills. In the past couple of days, I have noticed that my hair is falling out in clumps. This is the 2nd time this has happened to me. It did not happen on my first go around with IVF, but it did happen my 2nd go around with IVF. Has anyone else had this experience? Curious.

:?
therueshk
Newbie
 
Posts: 2
Joined: Sun Oct 26, 2008 7:25 pm
Location: California

Postby gina1234 » Mon Nov 03, 2008 12:30 am

it has happened to me too...i cant stand it....it is all these hormones...some people say there nails get strong & there hair gets thicker & it has been opposite for me...i was going to cut my hair short just recently but didnt because so much is falling out....i am going crazy....
Me 29 pcos
Dh 32 ring chromosomes problem
1st IVF 2003 3trans/ bfn
2nd ivf sept 2008 2 trans/bfn
3rd ivf nov 2008 bfp : )
Image
gina1234
Regular
 
Posts: 240
Joined: Thu Sep 11, 2008 12:43 am
Location: CT

Postby not hopeless yet » Mon Nov 10, 2008 9:10 pm

Hi ladies-
well unrelated to IVF, I noticed the longer my hair the wwwaaaaayyyy more hair fell out (of course stress doesn't help) so I cut my hair shorter and it's been better. I did, however, read about some of the meds causing this and brought it up to my doctor. She said it can happen but once you're off the meds it should stop. So hang in there! It's all worth it if we get BFP.
not hopeless yet
Regular
 
Posts: 404
Joined: Wed Dec 26, 2007 8:12 pm
Location: Massachusetts


Return to Introductions

Who is online

Users browsing this forum: Exabot [Bot] and 1 guest